# SDR ABXA050284

- Difficulty date: November 14, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 44,075 hours, 44,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919619506N
- Condition: Cracked
- Location: Bs 775
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVER WHEEL WELL FRAME FS 775 FORWARD FLANGE CRACKED AT P & G.  REPAIRED FRAME IAW JOB CARD EA 53400320-001-2.
